# SDR SWIA202163011

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 LEFT OUTBOARD FLAP HINGE BOX AFT, OUTBOARD, ATTACHED CASTLE NUT HARDWARE SHOWING EVIDENCE OF CORROSION. (FLAGGED)    (C-CHECK RO 12-4-2021)    REMOVED CORRODED AFT OUTBOARD CASTLE NUT LEFT FLAP HINGE BOX WS220.00  AND INSTALLED NEW CASTLE NUT REF CRJ 200 AMM57-21-35-400-802 STEPS 3. A. (4) THRU (6) TORQUE WRENCH TUC1260 CAL DUE 31 AUG 2022
